Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SomeDayillBeFREE

Accutane Sharp Stomach Pain?

Recommended Posts

I started accutane a couple days ago, I've taken 3 pills already however even after only 1 pill my stomach has been killing me sharp pain like my acid is on fire and bubbling. Also I eat a lot before taking it and also take it with milk even.

Also, I suffer from an unknown form of inflammatory bowel disease which causes internal bleeding.

Is this normal on accutane?

Share this post


Link to post
Share on other sites

If you already suffer from a unknown inflammatory bowel disorder, then your just asking yourself for trouble taking Accutane. Though recent studies have tried to discredit it causes IBD/Chron's I have watched some of the trials and Roche doesn't deny it, they deny of when they informed and knew exactly when they discovered that it causes IBD & Chron's!

I call your physician asap and I hope all other doctors of yours know your on Accutane

Edited by oli girl

Share this post


Link to post
Share on other sites

Thanks for the replies

Accutane and IBD are not related, I am a firm believer in that.The actual increase in chance of UC(none for crohns) was .1%(and for all the studies was nearly the same) which can be accounted for coincidence and just pure nature of things. If anything Accutane helps IBD as it has anti-inflammatory properties.

Anyway I stopped taking it I am just waiting on my doctor, the one I took may be coated differently as it reads "take with food" and the other read "take with milk". So I'll see what that has to do with it(even though I doubt it does).

But it's interesting that nobody else has stomach pains from Accutane, really interesting. I'm sure there has to be a reason. It is definitely the medicine as it goes away 8 hours after taking it and then comes back when I take it again.

Share this post


Link to post
Share on other sites

Hope your feeling better since you stopped and not sure what country you live in but here in the U.S. it states as follows :

What are the rare but possible severe side effects of taking Accutane?

If you experience any of these severe side effects while taking Isotretinoin, stop taking the medication and seek medical attention. Some of the rare but possible severe side effects of Isotretinoin include depression, thoughts of ending your life, vision problems, seizures, yellow eyes, yellow skin, dark stools, hives, an all over rash, vomiting, numbness of the arms or legs, impaired hearing, persistent diarrhea, high fever, loss of appetite, abdominal (stomach) pains, bleeding from the rectum, and chills.

Good Luck

Share this post


Link to post
Share on other sites

Can someone please tell me what I can take for my stomach while on accuatne 
Im in a different country so hospital out of the questions
i vant do thus three days in

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×